·Paper Publications
47. Weifeng Wang and Bin Liu,A maximum principle for optimal control system with endpoint constraints, Journal of Inequalities and Applications 2012, 2012
Release time:2018-03-20 Hits:
-
Pre One::
48. Huaiqiang Yu and Bin Liu,Optimality conditions for stochastic boundary control problems governed by semilinear parabolic equations, Journal of Mathematical Analysis and Applications,395(2012),654-672.
-
Next One::
46. Huaiqiang Yu and Bin Liu,Pontragin’s principle for local solutions of optimal control governed by the 2D Navier-Stokes equations with mixed control-state constraints, Mathematical Control and Related Fields, 2:1(2012), 61-80.